# SDR UALA2012030501358

- Difficulty date: March 4, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAV WIRE BUNDLE W236 ON OTBD 35IN FAIRING M33036 AT STA 1990 RBL 90, CONNECTOR DM33036B IS NON COMPLIANT PER FCD NO 3321-01019 REV A PG 39 STEP 21.  REPLACED LIGHT ASSY PER MM.  PLANE SIDE CONNECTOR STILL NON COMPLIANT.
